# SDR CALA2016092795778

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND ON RT FUSELAGE, ONE FOOT ABOVE UPPER WINDOW LINE & 7 WINDOWS AFT OF OVERWING EXIT.   DENT WAS OUT OF LIMITS IAW SRM 53-41- 11 FIG.101.  FABRICATED & INSTALLED  A REPAIR DOUBLER IAW SRM 53-00-11 FIG 231, PG 503-504.
